Skip to main content
Journal cover image

Reversal of systemic toxic effects of scopolamine with physostigmine salicylate.

Publication ,  Journal Article
Young, SE; Ruiz, RS; Falletta, J
Published in: Am J Ophthalmol
December 1971

Duke Scholars

Published In

Am J Ophthalmol

DOI

ISSN

0002-9394

Publication Date

December 1971

Volume

72

Issue

6

Start / End Page

1136 / 1138

Location

United States

Related Subject Headings

  • Scopolamine
  • Salicylates
  • Poisoning
  • Physostigmine
  • Ophthalmology & Optometry
  • Male
  • Injections, Subcutaneous
  • Humans
  • Female
  • Child, Preschool
 

Citation

APA
Chicago
ICMJE
MLA
NLM
Young, S. E., Ruiz, R. S., & Falletta, J. (1971). Reversal of systemic toxic effects of scopolamine with physostigmine salicylate. Am J Ophthalmol, 72(6), 1136–1138. https://doi.org/10.1016/0002-9394(71)91221-9
Young, S. E., R. S. Ruiz, and J. Falletta. “Reversal of systemic toxic effects of scopolamine with physostigmine salicylate.Am J Ophthalmol 72, no. 6 (December 1971): 1136–38. https://doi.org/10.1016/0002-9394(71)91221-9.
Young SE, Ruiz RS, Falletta J. Reversal of systemic toxic effects of scopolamine with physostigmine salicylate. Am J Ophthalmol. 1971 Dec;72(6):1136–8.
Young, S. E., et al. “Reversal of systemic toxic effects of scopolamine with physostigmine salicylate.Am J Ophthalmol, vol. 72, no. 6, Dec. 1971, pp. 1136–38. Pubmed, doi:10.1016/0002-9394(71)91221-9.
Young SE, Ruiz RS, Falletta J. Reversal of systemic toxic effects of scopolamine with physostigmine salicylate. Am J Ophthalmol. 1971 Dec;72(6):1136–1138.
Journal cover image

Published In

Am J Ophthalmol

DOI

ISSN

0002-9394

Publication Date

December 1971

Volume

72

Issue

6

Start / End Page

1136 / 1138

Location

United States

Related Subject Headings

  • Scopolamine
  • Salicylates
  • Poisoning
  • Physostigmine
  • Ophthalmology & Optometry
  • Male
  • Injections, Subcutaneous
  • Humans
  • Female
  • Child, Preschool